Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Am taking Lipitor and found that it causes heart attack. What should I do?

Hi, I was told not to take lipitor because it has atorvastatin in it and I should take chlorostorel medicine that has some kind of resin or something in it. He said that the atorvastatin can cause blocked arteries and hear attack. The person that told me this just had open heart surgery. I am on lipitor right now but am considering not taking it Can you help me with this
Asked On : Wed, 6 Mar 2013
Answers:  2 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

Believe your doctor / not lay people.
Lipitor reduces bad cholesterol / also has anti-oxidant properties - reducing the risk of heart attack.
Whomsoever told you otherwise is unlikely to be aware / or harbour harmful intentions towards you?

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 6 Mar 2013
Critical Care Specialist Dr. Arshad Hussain's  Response
Well come to health care magic
Dear patient, atorvastatin is a very good cholesterol lowering drug prescribed world wide for heart patients and has been found to regress and stablise the atherosclerotic plaque that causes the blockade of blood vessels of heart and the disruption of which(atherosclerotic plaque) can lead to clot formation in side the heart's blood vessel and its compleate blockade and finally heart attack , this plaque stablisation is the addational benifit of atorvastatin besides cholesterol lowering effect, and this plaque stablisation effect should not be wrongly taken as blockade forming effect . hope your confussion has cleared now , so please do not give up taking atorvastatin and do not harm your self
wish you a happy and healthy life
Dr Arshad
Answered: Wed, 6 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor